# SDR AALA20001467

- Difficulty date: September 7, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Bearing
- Part number: 777889A
- Condition: Defective
- Location: Gearbox Accy
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DFW - FLT 105 - EN ROUTE JFK-DFW, DURING CRUISE, RIGHT LOW OIL PRESS LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES, OIL PRESSURE DROPPED TO ZERO, OIL TEMPERATURE DROPPED TO 30, AND OIL QUANTITY STAYED AT 16 QUARTS, RAN ENGINE IDLE FOR 30 MINUTES, THEN SHUTDOWN ON SHORT FINAL.  DECLARED EMERGENCY AND LANDED DFW WITHOUT INCIDENT. REPLACED NR 2 ENGINE.  REPLACED NR 2 ENGINE MAIN OIL PUMP BEARING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
